# SDR CA061122008

- Difficulty date: November 21, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 9,869 hours
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: NA
- Condition: Jammed
- Location: Te Flaps
- Part time: 10,727 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING MISSED APPROACH WHEN FLAP RETRACTION SELECTED, FLAPS REMAINED AT FULL 45DEG EXTENSION. CREW RECEIVED FLAP FAIL MESSAGE. DUE TO WEATHER CONDITIONS AIRCRAFT DIVERTED TO ALTERNATE AIRPORT WITH FLAPS REMAINING EXTENDED AT 45DEG. IN-FLIGHT FLAP RE-SET PROCEDURE CARRIED OUT WITH NO SATISFACTORY RESULT. AIRCRAFT LANDED NORMALLY AT ALTERNATE AIRPORT. AFTER ARRIVAL ON GROUND AIRCRAFT ELECTRICAL POWERED DOWN AND THEN RE-POWERED. FLAP SYSTEM FUNCTIONED NORMALLY. AIRCRAFT POSITIONED TO MAINTENANCE BASE FOR FURTHER INVESTIGATION. (TC# 20061122008)
